Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bad side effects
Feb 10, 2009

My boyfriend is HIV+ and is at home recovering from pneumonia. He caught it because he went off his meds. Now he's back on them and experiencing side effects even worse than when he started initially. He has such bad nausea, he can't even swallow the anti-nausea meds. He has night sweats, can't sleep, and complains of sore muscles (mainly in his legs). What is going on?? How can I help him? This might sound selfish, but I am losing patience. Also, is there a site specifically for couples dealing with HIV? He is +, I am not.

Response from Dr. Frascino

Hi,

Unfortunately, from the limited information provided I really can't advise you "what's going on," other than to surmise that your boyfriend is not tolerating his HIV medications! What can you do to help? Encourage him to make a follow-up appointment with his HIV specialist without delay. Perhaps you could even go with him to the appointment. Make sure his HIV specialist knows your boyfriend isn't tolerating his medications. The HIV specialist should be able to help by adjusting his medications.

As for information on magnetic couples (one positive, one negative), I would suggest you read through the chapter in the archives of this forum. It should help address any concerns you may have.

Good luck to you both.

Dr. Bob



Previous
Blow Job Situation
Next
BB sex for positive men

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement